This Neurology & Neurosurgery forum is for questions and information regarding Rheumatoid Arthritis Neurology & Neurosurgery conditions and symptoms. All questions will receive a personal answer from a medical expert.
I have been having chronic irritability for a while, I am not sure if it is this psychoactive herb called kratom that is causing it, depression or both. Because I had chronic irritability in the past before I discovered the kratom. I cant stop obsessing over it, the irritability is so unbearable its like I want to crawl out of my skin. My psychiatrist tried to put me on a anti-psychotic but I am afraid to take it. She never diagnosed me with anything specific, she just said "mood disorder" I also have severe anxiety and depersonalization all the time, that is why I take the kratom, I guess it is kind of addictive. I don't know what to do? I am back on a low dose SSRI. What is going on in the brain to make someone chronically irritable in simple scientific terms?
It's good that you are trying to taper off the medicine.
I will not be able to guide you too much about this herb as i have not done much research and hence my opinion would be based on the inputs provided by my seniors only.
I would however request you to please consult a good psychiatrist, as he is the right doctor to advice you further. My advices would be more related to Neurological disorders / issues where as your concern is about anxiety / psychiatry related.
Feel free to discuss more...if you have any issues.
Kratom will do that to you. Read about the withdrawl (withdrawal) symtoms (symptoms) of it sometime. I get the crawlies too if I take too much and get off. It's the dirty little secret about the stuff. There will be some pain getting off it, if that is what you want to do.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST